Alert archive / Wyoming / River Flood Warnings in 2008

River Flood Warning 2, NWS Cheyenne, WY

June 4, 2008Carbon County, Wyoming

NWS Cheyenne, WY issued this river flood warning at Jun 4, 2008, 8:54 AM MDT for Carbon County, Wyoming. It took effect at Jun 5, 2008, 6:00 AM MDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jun 4, 2008, 8:54 AM MDT (14:54 UTC)
In effect from
Jun 5, 2008, 6:00 AM MDT
Expired
Jun 5, 2008, 7:15 PM MDT
In force
13 hr
Issued by
NWS Cheyenne, WY
Flood severity
Minor

County Carbon County, WY

The radar

The Cheyenne radar (KCYS), 187 km from the middle of the area, began a volume at 14:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Platte River at Saratoga (SRAW4).

Action stage
7.5 ft
Minor stage
8.5 ft
Moderate stage
9.5 ft
Major stage
10.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06627000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS45 KCYS 041454
FLWCYS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
854 AM MDT WED JUN 04 2008

...THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN WYOMING... 

...NORTH PLATTE RIVER AT SARATOGA AFFECTING CARBON COUNTY...
...ENCAMPMENT RIVER AT RIVERSIDE AFFECTING CARBON COUNTY... 

.RECENT ABOVE NORMAL TEMPERATURES IN THE UPPER NORTH PLATTE BASIN HAS
INCREASED SNOWMELT OVER OVER THE MOUNTAINS IN THE AREA.  IN
ADDITION...RAINFALL OVER THE AREA WILL BE BETWEEN ONE HALF INCH TO
AN INCH THROUGH THURSDAY.  THE SNOW LEVEL WILL LOWER TO ABOUT 9000
FEET LATER TONIGHT AND CONTINUE FOR THURSDAY.  THE COMBINATION OF
ADDITIONAL RAINFALL AND THE SNOWMELT WILL CAUSE RIVER LEVELS TO RISE
TO FLOOD STAGE ON THURSDAY MORNING.

WYC007-051454-
/O.NEW.KCYS.FL.W.0002.080605T1200Z-080606T0600Z/
/SRAW4.1.ER.080605T1200Z.080605T1200Z.080606T0000Z.NO/
854 AM MDT WED JUN 04 2008

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH PLATTE RIVER AT SARATOGA
* THE MOST RECENT STAGE IS 7.6 FEET AS OF 6 AM WEDNESDAY.
* MINOR FLOODING IS FORECASTED, WITH A MAXIMUM STAGE OF 8.5 FEET... 
  WHICH IS EQUAL TO THE FLOOD STAGE.
* THE STAGE WILL RISE TO THE FLOOD STAGE OF 8.5 FEET AT 6 AM 
  THURSDAY.
* THE STAGE WILL FALL BELOW FLOOD STAGE AT 6 PM THURSDAY.
* IMPACT...AT 8.5 FEET...THE TRAILER COURT NORTH OF DOWNTOWN IS 
  IMPACTED BY FLOOD WATERS.  YARDS OF HOMES ALONG RIVER IN TOWN 
  AFFECTED BY WATER.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET 
  ON MAY 13 1962.

&&

THE ENCAMPMENT AT RIVERSIDE IS FORECAST TO REACH FLOOD STAGE OF
5.0 FEET EARLY THURSDAY MORNING.  CURRENT STAGE IS 4.7 FEET AS OF
9 AM WEDNESDAY.  THE ENCAMPMENT RIVER AT RIVERSIDE IS FORECAST TO
GO BELOW FLOOD STAGE AT 6 PM THURSDAY EVENING.

$$

FLOODING IS IMMINENT OR OCCURRING. TAKE IMMEDIATE ACTION IF YOU LIVE 
NEAR A STREAM OR CREEK. DO NOT WALK OR DRIVE INTO AREAS WHERE WATER 
COVERS THE GROUND 
  
&& 

WEILAND
6 follow-up statements
000 
WGUS85 KCYS 042035
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
235 PM MDT WED JUN 04 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING...

...NORTH PLATTE RIVER AT SARATOGA AFFECTING CARBON COUNTY...
...ENCAMPMENT RIVER AT RIVERSIDE AFFECTING CARBON COUNTY...

.RECENT ABOVE NORMAL TEMPERATURES IN THE UPPER NORTH PLATTE BASIN HAS
INCREASED SNOWMELT OVER THE MOUNTAINS IN THE AREA.  ALSO...RAINFALL
OVER THE AREA WILL BE BETWEEN ONE HALF INCH TO ONE AND ONE HALF
INCHES THROUGH THURSDAY.  THE SNOW LEVEL WILL LOWER TO ABOUT 9000
FEET AFTER MIDNIGHT AND CONTINUE FOR THURSDAY.  THE COMBINATION OF
ADDITIONAL RAINFALL AND THE SNOW MELT WILL CAUSE RIVER LEVELS TO RISE
TO FLOOD STAGE OR JUST ABOVE FLOOD STAGE ON THURSDAY MORNING.

WYC007-050835-
/O.CON.KCYS.FL.W.0002.080605T1200Z-080606T0600Z/
/SRAW4.1.ER.080605T1200Z.080605T1800Z.080606T0000Z.NO/
235 PM MDT WED JUN 04 2008

* FLOOD WARNING CONTINUES FOR 
  THE NORTH PLATTE RIVER AT SARATOGA
* THE LATEST STAGE IS 7.9 FEET AT 12 PM WEDNESDAY.
* MINOR FLOODING IS STILL FORECASTED, WITH A MAXIMUM STAGE OF 8.6 
  FEET, WHICH IS 0.1 FEET ABOVE FLOOD STAGE.
* THE STAGE WILL RISE ABOVE THE FLOOD STAGE OF 8.5 FEET AT 6 AM 
  THURSDAY.
* THE STAGE WILL CREST AROUND 8.6 FEET AT 12 PM THURSDAY.
* THE STAGE WILL FALL BELOW FLOOD STAGE AT 6 PM THURSDAY.
* IMPACT...AT 8.5 FEET...THE TRAILER COURT NORTH OF DOWNTOWN IS 
  IMPACTED BY FLOOD WATERS.  YARDS OF HOMES ALONG RIVER IN TOWN 
  AFFECTED BY WATER.

&&

THE ENCAMPMENT AT RIVERSIDE IS FORECAST TO REACH FLOOD STAGE OF
5.1 FEET EARLY THURSDAY MORNING.  CURRENT STAGE IS 4.9 FEET AS OF
12 PM WEDNESDAY.  THE ENCAMPMENT RIVER AT RIVERSIDE IS FORECAST TO
GO BELOW FLOOD STAGE AT 6 PM THURSDAY EVENING.  MINOR FLOODING OF
LOW LYING AREAS NEAR THE ENCAMPMENT RIVER IS EXPECTED THROUGH
THURSDAY.  

THE NORTH PLATTE RIVER AT FORT FRED STEELE IS FORECAST TO RISE
TO FLOOD STAGE SATURDAY AFTERNOON.  MINOR FLOODING OF LOW
LYING AGRICULURAL AREAS WILL BE LIKELY SATURDAY AFTERNOON AND
EVENING ALONG THE NORTH PLATTE RIVER NEAR FORT FRED STEELE.  

$$

FLOODING IS IMMINENT OR OCCURRING. TAKE IMMEDIATE ACTION IF YOU LIVE 
NEAR A STREAM OR CREEK. DO NOT WALK OR DRIVE INTO AREAS WHERE WATER 
COVERS THE GROUND 
  
&& 

WEILAND
000 
WGUS85 KCYS 050444
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1044 PM MDT WED JUN 04 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING..

...NORTH PLATTE RIVER AT SARATOGA AFFECTING CARBON COUNTY...
...ENCAMPMENT RIVER AT RIVERSIDE AFFECTING CARBON COUNTY... 

.RECENT ABOVE NORMAL TEMPERATURES IN THE UPPER NORTH PLATTE BASIN HAVE 
INCREASED SNOW MELT OVER THE MOUNTAINS IN THE AREA. ALSO...RAINFALL
FROM THE CURRENT STORM SYSTEM WILL BE BETWEEN ONE HALF INCH...AND ONE AND 
ONE HALF INCHES THROUGH THURSDAY. SNOW LEVELS ARE EXPECTED TO LOWER TO 
ABOUT 9000 FEET AFTER MIDNIGHT TONIGHT WITH SNOW CONTINUING THERE THROUGH
THURSDAY. THE COMBINATION OF ADDITIONAL RAINFALL AND THE SNOW MELT WILL
CAUSE RIVER LEVELS TO RISE TO FLOOD STAGE OR JUST ABOVE FLOOD STAGE
ON THURSDAY MORNING.

WYC007-060444-
/O.CON.KCYS.FL.W.0002.080605T1200Z-080606T0600Z/
/SRAW4.1.ER.080605T1200Z.080605T1800Z.080606T0000Z.NO/
1044 PM MDT WED JUN 04 2008

* FLOOD WARNING CONTINUES FOR 
  THE NORTH PLATTE RIVER AT SARATOGA
* THE LATEST STAGE IS 8.1 FEET AT 09 PM WEDNESDAY.
* MINOR FLOODING IS STILL FORECASTED, WITH A MAXIMUM STAGE OF 8.6 
  FEET, WHICH IS 0.1 FEET ABOVE FLOOD STAGE.
* THE STAGE WILL RISE ABOVE THE FLOOD STAGE OF 8.5 FEET AT 07 AM 
  THURSDAY.
* THE STAGE WILL CREST AROUND 8.6 FEET AT 12 PM THURSDAY.
* THE STAGE WILL FALL BELOW FLOOD STAGE AT 08 PM THURSDAY.
* IMPACT...AT 8.5 FEET...THE TRAILER COURT NORTH OF DOWNTOWN IS
  IMPACTED BY FLOOD WATERS. YARDS OF HOMES ALONG THE RIVER IN TOWN
  AFFECTED BY WATER.

$$

THE ENCAMPMENT AT RIVERSIDE IS FORECAST TO REACH FLOOD STAGE OF 5.0
FEET AROUND MIDNIGHT TONIGHT. AS OF 12 PM WEDNESDAY THE STAGE WAS 
4.9 FEET...AND THE ENCAMPMENT RIVER IS FORECAST TO DECREASE BACK
TO BELOW FLOOD STAGE BY 6 PM THURSDAY EVENING. MINOR FLOODING OF
LOW LYING AREAS NEAR THE ENCAMPMENT RIVER IS EXPECTED THROUGH 
THURSDAY.

THE NORTH PLATTE RIVER AT FORT FRED STEELE IS FORECAST TO RISE TO
FLOOD STAGE SATURDAY AFTERNOON. MINOR FLOODING OF LOW LYING 
AGRICULTURAL AREAS WILL BE LIKELY SATURDAY AFTERNOON AND EVENING
ALONG THE NORTH PLATTE RIVER NEAR FORT FRED STEELE.

$$

FLOODING IS IMMINENT OR OCCURRING. TAKE IMMEDIATE ACTION IF YOU LIVE 
NEAR A STREAM OR CREEK. DO NOT WALK OR DRIVE INTO AREAS WHERE WATER 
COVERS THE GROUND 
  
&&
000 
WGUS85 KCYS 050447
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1047 PM MDT WED JUN 04 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING..

...NORTH PLATTE RIVER AT SARATOGA AFFECTING CARBON COUNTY...
...ENCAMPMENT RIVER AT RIVERSIDE AFFECTING CARBON COUNTY... 

.RECENT ABOVE NORMAL TEMPERATURES IN THE UPPER NORTH PLATTE BASIN HAVE 
INCREASED SNOW MELT OVER THE MOUNTAINS IN THE AREA. ALSO...RAINFALL
FROM THE CURRENT STORM SYSTEM WILL BE BETWEEN ONE HALF INCH...AND ONE AND 
ONE HALF INCHES THROUGH THURSDAY. SNOW LEVELS ARE EXPECTED TO LOWER TO 
ABOUT 9000 FEET AFTER MIDNIGHT TONIGHT WITH SNOW CONTINUING THERE THROUGH
THURSDAY. THE COMBINATION OF ADDITIONAL RAINFALL AND THE SNOW MELT WILL
CAUSE RIVER LEVELS TO RISE TO FLOOD STAGE OR JUST ABOVE FLOOD STAGE
ON THURSDAY MORNING.

WYC007-051647-
/O.CON.KCYS.FL.W.0002.080605T1200Z-080606T0600Z/
/SRAW4.1.ER.080605T1200Z.080605T1800Z.080606T0000Z.NO/
1047 PM MDT WED JUN 04 2008

* FLOOD WARNING CONTINUES FOR 
  THE NORTH PLATTE RIVER AT SARATOGA
* THE LATEST STAGE IS 8.1 FEET AT 09 PM WEDNESDAY.
* MINOR FLOODING IS STILL FORECASTED, WITH A MAXIMUM STAGE OF 8.6 
  FEET, WHICH IS 0.1 FEET ABOVE FLOOD STAGE.
* THE STAGE WILL RISE ABOVE THE FLOOD STAGE OF 8.5 FEET AT 07 AM 
  THURSDAY.
* THE STAGE WILL CREST AROUND 8.6 FEET AT 12 PM THURSDAY.
* THE STAGE WILL FALL BELOW FLOOD STAGE AT 08 PM THURSDAY.
* IMPACT...AT 8.5 FEET...THE TRAILER COURT NORTH OF DOWNTOWN IS
  IMPACTED BY FLOOD WATERS. YARDS OF HOMES ALONG THE RIVER IN TOWN
  AFFECTED BY WATER.

$$

THE ENCAMPMENT AT RIVERSIDE IS FORECAST TO REACH FLOOD STAGE OF 5.0
FEET AROUND MIDNIGHT TONIGHT. AS OF 12 PM WEDNESDAY THE STAGE WAS 
4.9 FEET...AND THE ENCAMPMENT RIVER IS FORECAST TO DECREASE BACK
TO BELOW FLOOD STAGE BY 6 PM THURSDAY EVENING. MINOR FLOODING OF
LOW LYING AREAS NEAR THE ENCAMPMENT RIVER IS EXPECTED THROUGH 
THURSDAY.

THE NORTH PLATTE RIVER AT FORT FRED STEELE IS FORECAST TO RISE TO
FLOOD STAGE SATURDAY AFTERNOON. MINOR FLOODING OF LOW LYING 
AGRICULTURAL AREAS WILL BE LIKELY SATURDAY AFTERNOON AND EVENING
ALONG THE NORTH PLATTE RIVER NEAR FORT FRED STEELE.

$$

FLOODING IS IMMINENT OR OCCURRING. TAKE IMMEDIATE ACTION IF YOU LIVE 
NEAR A STREAM OR CREEK. DO NOT WALK OR DRIVE INTO AREAS WHERE WATER 
COVERS THE GROUND 
  
&&
000 
WGUS85 KCYS 050506
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1106 PM MDT WED JUN 04 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING..

....NORTH PLATTE RIVER AT SARATOGA AFFECTING CARBON COUNTY...
...ENCAMPMENT RIVER AT RIVERSIDE AFFECTING CARBON COUNTY... 

.RECENT ABOVE NORMAL TEMPERATURES IN THE UPPER NORTH PLATTE BASIN HAVE 
INCREASED SNOW MELT OVER THE MOUNTAINS IN THE AREA. ALSO...RAINFALL
FROM THE CURRENT STORM SYSTEM WILL BE BETWEEN ONE HALF INCH...AND ONE AND 
ONE HALF INCHES THROUGH THURSDAY. SNOW LEVELS ARE EXPECTED TO LOWER TO 
ABOUT 9000 FEET AFTER MIDNIGHT TONIGHT WITH SNOW CONTINUING THERE THROUGH
THURSDAY. THE COMBINATION OF ADDITIONAL RAINFALL AND THE SNOW MELT WILL
CAUSE RIVER LEVELS TO RISE TO FLOOD STAGE OR JUST ABOVE FLOOD STAGE
ON THURSDAY MORNING.

WYC007-051706-
/O.CON.KCYS.FL.W.0002.080605T1200Z-080606T0600Z/
/SRAW4.1.ER.080605T1200Z.080605T1800Z.080606T0000Z.NO/
1106 PM MDT WED JUN 04 2008

* FLOOD WARNING CONTINUES FOR 
  THE NORTH PLATTE RIVER AT SARATOGA
* THE LATEST STAGE IS 8.1 FEET AT 09 PM WEDNESDAY.
* MINOR FLOODING IS STILL FORECASTED, WITH A MAXIMUM STAGE OF 8.6 
  FEET, WHICH IS 0.1 FEET ABOVE FLOOD STAGE.
* THE STAGE WILL RISE ABOVE THE FLOOD STAGE OF 8.5 FEET AT 07 AM 
  THURSDAY.
* THE STAGE WILL CREST AROUND 8.6 FEET AT 12 PM THURSDAY.
* THE STAGE WILL FALL BELOW FLOOD STAGE AT 08 PM THURSDAY.
* IMPACT...AT 8.5 FEET...THE TRAILER COURT NORTH OF DOWNTOWN IS
  IMPACTED BY FLOOD WATERS. YARDS OF HOMES ALONG THE RIVER IN TOWN
  AFFECTED BY WATER.

&&

THE ENCAMPMENT AT RIVERSIDE IS FORECAST TO REACH FLOOD STAGE OF 5.0
FEET AROUND MIDNIGHT TONIGHT. AS OF 12 PM WEDNESDAY THE STAGE WAS 
4.9 FEET...AND THE ENCAMPMENT RIVER IS FORECAST TO DECREASE BACK
TO BELOW FLOOD STAGE BY 6 PM THURSDAY EVENING. MINOR FLOODING OF
LOW LYING AREAS NEAR THE ENCAMPMENT RIVER IS EXPECTED THROUGH 
THURSDAY.

THE NORTH PLATTE RIVER AT FORT FRED STEELE IS FORECAST TO RISE TO
FLOOD STAGE SATURDAY AFTERNOON. MINOR FLOODING OF LOW LYING 
AGRICULTURAL AREAS WILL BE LIKELY SATURDAY AFTERNOON AND EVENING
ALONG THE NORTH PLATTE RIVER NEAR FORT FRED STEELE.

$$

FLOODING IS IMMINENT OR OCCURRING. TAKE IMMEDIATE ACTION IF YOU LIVE 
NEAR A STREAM OR CREEK. DO NOT WALK OR DRIVE INTO AREAS WHERE WATER 
COVERS THE GROUND 
  
&&
000 
WGUS85 KCYS 051534
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
934 AM MDT THU JUN 05 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING...
 
...NORTH PLATTE RIVER AT SARATOGA AFFECTING CARBON COUNTY...
...ENCAMPMENT RIVER AT RIVERSIDE AFFECTING CARBON COUNTY...
...NORTH PLATTE RIVER AT SINCLAIR AFFECTING CARBON COUNTY... 

.RECENT RAINFALL OVER CARBON COUNTY COMBINED WITH SOME SNOWMELT WILL
CONTINUE TO MAKE RIVERS RISE ACROSS THE REGION.  SOME LIGHT RAIN AND
SNOW WILL LINGER OVER THE AREA TODAY WITH ADDITIONAL PRECIPITATION
IN THE MOUNTAINS OF UP TO A QUARTER OF AN INCH.

WYC007-060334-
/O.EXT.KCYS.FL.W.0002.000000T0000Z-080607T1800Z/
/SRAW4.1.ER.080606T0000Z.080606T1200Z.080607T1200Z.NO/
934 AM MDT THU JUN 05 2008

* FLOOD WARNING CONTINUES FOR 
  THE NORTH PLATTE RIVER AT SARATOGA
* THE LATEST STAGE IS 8.2 FEET AT 6 AM THURSDAY.
* MINOR FLOODING IS STILL FORECASTED, WITH A MAXIMUM STAGE OF 8.9 
  FEET, WHICH IS 0.4 FEET ABOVE FLOOD STAGE.
* THE STAGE WILL RISE ABOVE THE FLOOD STAGE OF 8.5 FEET AT 6 PM 
  THURSDAY.
* THE STAGE WILL CREST AROUND 8.9 FEET AT 6 AM FRIDAY.
* THE STAGE WILL FALL BELOW FLOOD STAGE AT 6 AM SATURDAY.
* IMPACT...AT 8.5 FEET...THE TRAILER COURT NORTH OF DOWNTOWN IS
  IMPACTED BY FLOOD WATERS. YARDS OF HOMES ALONG THE RIVER IN TOWN
  AFFECTED BY WATER.

&&

THE ENCAMPMENT RIVER AT RIVERSIDE IS WAS AT 4.4 FEET AS OF 8 AM
TODAY.  THE RIVER IS FORECAST TO REMAIN AROUND 4.4 FEET TO 4.8 FEET
THROUGH FRIDAY...WHICH WILL BE JUST BELOW THE FLOOD STAGE OF 5.0
FEET.  THE HIGHEST STAGE IS FORECAST TO BE NEAR 4.8 FEET AROUND
SUNRISE FRIDAY.  AFTER THAT THE RIVER WILL SLOWLY FALL THROUGH THE
WEEKEND.  MINOR FLOODING OF LOW LYING AREAS NEAR THE RIVER IS
EXPECTED THROUGH FRIDAY.

THE NORTH PLATTE RIVER AT FORT FRED STEELE NEAR SINCLAIR WAS AT 8.5 
FEET AT 6 AM TODAY.  THE RIVER IS FORECAST TO RISE TO ITS FLOOD
STAGE OF 9.0 FEET FRIDAY MORNING AND CONTINUE ABOVE FLOOD STAGE
THROUGH THE WEEKEND.  THE HIGHEST STAGE IS FORECAST TO BE AROUND 9.8
FEET DURING THE DAY SATURDAY.  MINOR FLOODING OF LOW LYING AREAS
NEAR THE RIVER AT FORT FRED STEELE IS EXPECTED FRIDAY THROUGH THE
WEEKEND.

$$

FLOODING IS IMMINENT OR OCCURRING. TAKE IMMEDIATE ACTION IF YOU LIVE 
VERY CLOSE TO ONE OF THESE RIVERS. DO NOT WALK OR DRIVE INTO AREAS
WHERE WATER COVERS THE GROUND 
  
&&
000 
WGUS85 KCYS 060115
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
715 PM MDT THU JUN 05 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WYOMING...
 
...NORTH PLATTE RIVER AT SARATOGA AFFECTING CARBON COUNTY...
...LARAMIE RIVER AT LARAMIE AFFECTING ALBANY COUNTY...
...ENCAMPMENT RIVER AT RIVERSIDE AFFECTING CARBON COUNTY...  

.RECENT RAINFALL OVER ALBANY AND CARBON COUNTIES COMBINED WITH SOME 
SNOW MELT MADE RIVERS RISE OVER THE PAST FEW DAYS. SOME LIGHT RAIN 
AND SNOW WILL LINGER OVER THE AREA TONIGHT WITH VERY LITTLE ADDITIONAL 
ACCUMULATION EXPECTED. COOL TEMPERATURES IN THE HIGHER TERRAIN AND 
DIMINISHING RAINFALL FROM THE RECENT STORM SYSTEM WILL ALLOW RIVERS 
ACROSS THE REGION TO REMAIN BELOW FLOOD STAGE.

WYC007-060145-
/O.CAN.KCYS.FL.W.0002.000000T0000Z-080607T1800Z/
/SRAW4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
715 PM MDT THU JUN 05 2008

* FLOOD WARNING CANCELLED FOR 
  THE NORTH PLATTE RIVER AT SARATOGA
* THE LATEST STAGE IS 8.1 FEET AT 06 PM THURSDAY.
* NO ADDITIONAL FLOODING IS FORECASTED.

$$

WYC001-060145-
/O.CAN.KCYS.FL.W.0003.000000T0000Z-080608T1200Z/
/LLRW4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
715 PM MDT THU JUN 05 2008

* FLOOD WARNING CANCELLED FOR 
  THE LARAMIE RIVER AT LARAMIE
* THE LATEST STAGE IS 4.1 FEET AT 6 PM THURSDAY.
* NO ADDITIONAL FLOODING IS FORECASTED.

&&

THE ENCAMPMENT RIVER AT RIVERSIDE WAS AT 4.3 FEET AS OF 6 PM
THIS EVENING. THE RIVER STAGE IS FORECAST TO HAVE LITTLE CHANGE
...AND REMAIN BELOW THE FLOOD STAGE OF 5.0 FEET...OVER THE NEXT 
FEW DAYS.

THE NORTH PLATTE RIVER AT FORT FRED STEELE NEAR SINCLAIR WAS AT 8.2 
FEET AT 6 PM THIS EVENING. THE RIVER STAGE IS FORECAST TO HAVE LITTLE 
CHANGE...AND REMAIN BELOW THE FLOOD STAGE OF 9.0 FEET...OVER THE NEXT 
FEW DAYS. 

&& 

CARPENTER

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this river flood warning went out at Jun 4, 4:32 AM MDT, 4 hours 22 minutes earlier.

Area forecast discussion, Jun 4, 4:32 AM MDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
432 AM MDT WED JUN 4 2008

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT...A COUPLE OF COOLER AND
WET DAYS AHEAD...ESPECIALLY LATER TONIGHT AND THURSDAY. WEAK TSTMS
HAVE BEEN ONGOING TONIGHT MAINLY OVER SOUTHERN THIRD OF THE CWA.
SERIES OF SHORTWAVE TROUGHS WILL CONTINUE MOVING ACROSS THE CWA ON
SW FLOW ALOFT AS UPPER LOW OVER OREGON DIGS INTO NV.  MOSTLY CLOUDY
AND SLIGHTLY COOLER CONDITIONS ON TAP TODAY WITH SCATTERED TO LIKELY
POPS FOR SHOWERS/TSTMS.  SLIGHTLY LESS INSTABILITY SHOULD KEEP THE
BEST THREAT OF SEVERE TSTMS SE OF OUR CWA ALTHOUGH THERE IS STILL A
POSSIBILITY OVER SOUTHEAST THIRD OF CWA THIS AFTERNOON.  SHOWERS AND
A FEW TSTMS WILL BE NUMEROUS TONIGHT WITH A MORE STEADY AND COOL
UPSLOPE LIGHT RAIN SETTING UP FOR THURSDAY AND THURSDAY
EVENING...WITH SOME SNOW ABOVE 9000 FEET. LATER SHIFTS WILL HAVE TO
WATCH FOR POSSIBLE FLOOD WATCHES OVER PARTS OF EASTERN CWA WHERE
HIGHEST QPF IS SHOWN.  UPPER LOW GETS NEAR 4 CORNERS AREA EARLY
THURSDAY MORNING AND THEN EJECTS NEWD DURING THE DAY.  IMPROVEMENT
AFTER MIDNIGHT THU NIGHT AS SYSTEM MOVES AWAY INTO THE NORTHERN
PLAINS STATES.

.LONG TERM...FRI THROUGH TUE...
FAST FLOW ALOFT WILL PREVAIL DURING MOST OF THE LONG TERM PORTION OF
THE FORECAST. FRI WILL BE DRY AND WARMER WITH AREAS OF BRISK WINDS
BEFORE A WEAK PACIFIC COLD FRONT PASSES THROUGH THE AREA FRI NIGHT
OR EARLY SATURDAY. COOLING WILL BE NEGLIGIBLE BUT MOISTURE WILL
INCREASE POSTFRONTALLY. SOME AFTERNOON AND EVENING THUNDERSTORMS
WILL BE POSSIBLE SAT AS MOIST UPSLOPE FLOW DEVELOPS EAST OF THE
MOUNTAINS. SURFACE CYCLOGENESIS OVER EASTERN CO SUNDAY WILL PROVIDE
LIFT NECESSARY FOR SOME THUNDERSTORMS. DYNAMICS AND MOISTURE WILL
DECREASE MON BUT ENOUGH OF BOTH SHOULD LINGER OVER NORTHERN PORTIONS
OF THE FORECAST AREA TO WARRANT A SMALL CHANCE OF SHOWERS/STORMS
MON. SURFACE BASED LEESIDE TROUGHING WILL PRODUCE A DRY DAY TUE WITH
TEMPERATURES APPROXIMATELY NORMAL.

&&

.AVIATION...WIDESPREAD 4000-6000 FOOT CEILINGS TODAY WITH LOCAL AND
GENERALLY BRIEF MVFR OR EVEN IFR CONDITIONS IN SHOWERS/TSTMS. MVFR
AND IFR CONDITIONS WILL BECOME PREVAILING LATER TONIGHT AND CONTINUE
THURSDAY IN UPSLOPE LIGHT RAIN.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

JLH/JR
Hazardous weather outlook, Jun 4, 5:38 AM MDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
538 AM MDT WED JUN 4 2008

WYZ059>062-064>070-051145-
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
538 AM MDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND PERSIST INTO THIS
EVENING. A FEW OF THESE STORMS MAY PRODUCE SMALL HAIL AND BRIEF
WIND GUSTS TO 50 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL BE POSSIBLE SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-051145-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
538 AM MDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND PERSIST INTO THIS
EVENING. A FEW OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL
THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL BE POSSIBLE SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ063-051145-
SNOWY RANGE-
538 AM MDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

LIGHT SNOW IS EXPECTED TONIGHT WITH 1 TO 3 INCHES OF ACCUMULATION
POSSIBLE BY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LIGHT SNOW WILL CONTINUE THURSDAY. THUNDERSTORMS WILL BE POSSIBLE
SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 11:12 AM MDTFlood WatchCYS23 hr

Nearby

River Flood Warnings in Wyoming, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.